User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
H. Boche, U.J. Mönich 
Title:
Turing Computability of Fourier Transforms of Bandlimited and Discrete Signals 
Journal title:
IEEE Transactions on Signal Processing 
Year:
2020 
Journal volume:
68 
Year / month:
2020-01 
Month:
Jan 
Journal issue:
Pages contribution:
532-547 
Language:
en 
Fulltext / DOI:
Publisher:
IEEE 
Publisher address:
Piscataway, NJ, USA 
Print-ISSN:
1053-587X 
E-ISSN:
1941-0476 
TUM Institution:
Lehrstuhl für Theoretische Informationstechnik 
Ingested:
09.01.2020